Answered by: Dr Sri Viknarajan
my weight increases rapidly once I ate an Ice cream weight increase 56.7 kgs from 56.4 then ate chocolate weight increase 57 now I have weight 57.5 any solution ?
Hey there and thanks for your query. As far as I concern, there is no other relation between hypertension and skin allergy apart from having skin rash from taking anti hypertensive medications. Does it start before you take the medications.
For people who need to take drugs, there are many types available, and they may need to take more than 1 medication to lower down the blood pressure. Doctors said that patients usually need 2 or 3 medications to adequately manage their blood pressure. Some of the more common types of blood pressure drugs such as:
Diuretics: These drugs remove some salt from our body, which decreases fluid in the blood vessels and thus causes to lower down the blood pressure.
Beta blockers: It acts to cause the heart to beat slower, with less force, which results in decreases of blood pressure
Angiotensin II receptor blockers or called as ARB: These type of drugs are newer, but act in a way similar to ACE inhibitors to widen blood vessels
Angiotensin-converting enzyme inhibitors also called as ACE inhibitors: Prevents the formation of a hormone that narrows blood vessels and causes the blood vessels to open
Calcium channel blockers: It acts to block calcium from going into muscle cells in the heart and blood vessels thus relaxes the blood vessels
Side effects from blood pressure drugs tend to be minor, and can include cough, diarrhoea, headaches dizziness, fatigue, and unintentional weight loss and skin allergy or skin rash. People should notify their GP if they had any side effects, and often times, the GP will make changes to your dose or type of medication in order to minimize the side effects.